# SDR 95ZZZX4225

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- System (JASC): 7110 · Engine Cowling System
- Part: Strut Assy
- Part number: A23373
- Condition: Misinstalled
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END OF STRUT NOT INSTALLED CORRECTLY.  CAUSES STRUT TO BIND IN COWLING.  END NEEDS TO BE ROTATED IN THE DIRECTION OF THE ARROW PRINTED ON THE TAPES.  REMOVED AND REPLACED.
